BibTeX record journals/cssc/SalehiMMA19

download as .bib file

@article{DBLP:journals/cssc/SalehiMMA19,
  author    = {Mohsen Salehi and
               Adel Mohammadpour and
               Mohammad Mohammadi and
               Mina Aminghafari},
  title     = {A modified two-sample t-test based on permutation method for large-scale
               data},
  journal   = {Communications in Statistics - Simulation and Computation},
  volume    = {48},
  number    = {2},
  pages     = {372--384},
  year      = {2019},
  url       = {https://www.tandfonline.com/doi/full/10.1080/03610918.2017.1381737},
  timestamp = {Tue, 09 Apr 2019 18:22:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cssc/SalehiMMA19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics